Research Repository

The Generalised Integration by Parts Formula for Appell Sequences and Related Results

Dragomir, Sever S (2004) The Generalised Integration by Parts Formula for Appell Sequences and Related Results. Korean Mathematical Society Communications, 19 (1). pp. 75-92. ISSN 1225-1763

Full text for this resource is not available from the Research Repository.

Abstract

A generalised integration by parts formula for sequen- ces of absolutely continuous functions that satisfy the w-Appell condition and different estimates for the remainder are provided. Applications for particular instances of such sequences are pointed out as well.

Item Type: Article
Uncontrolled Keywords: ResPubID7483, integration by parts formula, Appell polynomials, Korkine identity, analytic inequalities
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0199 Other Mathematical Sciences Information Systems
Depositing User: VUIR
Date Deposited: 31 Aug 2011 07:04
Last Modified: 31 Aug 2011 07:04
URI: http://vuir.vu.edu.au/id/eprint/2558
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar